# SDR CA031127003

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,598 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5711 · Wing Spar
- Part: Attach Fitting
- Part number: 0001102501
- Condition: Cracked
- Location: Wing Spar
- Part time: 19,436 hours, 20,195 cycles
- Component: Spar Assy, Beech
- Component part number: 101100121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN UNSCHEDULED INSPECTION A SMALL CRACK WAS FOUND IN THE UPPER FORWARD WING ATTACH FITTING, THE CRACK WAS APPROXIMATELY .0625 OF AN INCH LONG STARTING AT THE TOOLING HOLE HEADING TOWARD THE TUB.  THE AIRCRAFT IS GROUNDED WAITING FOR WING SPAR REPLACEMENT.  THE CRACK IS VERY HARD TO SEE, IF YOU LOOK AT THE 3RD PICTURE, TAKEN THOUGHT A MAGNIFYING GLASS YOU WILL SEE A FINE BLACK LINE LEAVING THE HOLE AT 7 O CLOCK THIS IS THE CRACK.
